Some properties of infinite factorials
Emerging
10
Citations3
Refs2018
Year
Search Works
Work Details
- DOI 10.1002/malq.201700054
- OpenAlex ID W2880168949
- Type Article
- Language EN
- Published 01 Jul 2018
- Volume 64 (3)
- Pages 201–206
- Source Mathematical logic quarterly
- Publisher Wiley
- FWCI 1.43
- Countries 1
- Institutions 1
- Added 10 Oct 2025
- Updated 16 Sep 2026
External Links
MENU
0
Some properties of infinite factorials
Article 2018 EN
Abstract With the Axiom of Choice , for any infinite cardinal but, without , we cannot conclude any relationship between and for an arbitrary infinite cardinal . In this paper, we give some properties of in the absence of and compare them to those of for an infinite cardinal . Among our results, we show that “ for any infinite cardinal and any natural number n” is provable in although “ for any in…
10
Citations
3
References
2
Authors
1.43
FWCI
Citations by Year
Last 5 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Nattapon Sonpanow | Chulalongkorn University (TH) | — |
| 2 | Pimpen Vejjajiva Corresponding | Chulalongkorn University (TH) |
Related Works
10Data: OpenAlex